# SDR CALA2022021400378

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 56,841 hours, 23,396 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Lh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND AT THE LEFT-HAND HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STA 166.30, 17" FROM REAR SPAR I/B OF DRAIN HOLES, CRACK LENGTH IS 0.984" . REF. AAR N/R:9649646 , CRACK LENGTH IS 0.984" . REF. AAR N/R:9649646.REQUIRES REPEAT INTERVALS (EXTERNAL):EXTERNAL LOW FREQUENCY EDDY CURRENT (LFEC) FLIGHT CYLCES INSPECTIONS: DETAILED VISUAL INSPECTION AT 9,000 FLIGHT CYCLE INSPECTION AT 9,000 FLIGHT CYCLE INTERVALS.THRESHOLD IS 56,000 ONE CRACK FOUND AT THE LEFT-HAND HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STA 166.30, 17" FROM REAR SPAR I/B OF DRAIN HOLES DIP 55-DIP MANUAL REFERENCE NEEDS TO BE INCLUDED IN THE TEXT , CRACK LENGTH IS 0.984".REQUIRES REPEAT INSPECTIONS: (EXTERNAL): EXTERNAL LOW FREQUENCY EDDY CURRENT (LFEC) FLIGHT CYLCES. IAW SRM 55-10-01-2R-11.REF AAR N/R:9649646. DETAILED VISUAL INSPECTION AT 9,000 FLIGHT CYCLE INTERVALS INSPECTION AT 9,000 FLIGHT CYCLE INTERVALS. THRESHOLD IS 56,000 FOR DETAILS. REPAIRED LEFT-HAND HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STA 166.30, 17" FROM REAR SPAR I/B OF DRAIN HOLES PLACED ON DIP TO PERFORM A DETAIL VISUAL AND EXTERNAL LOW POWER TOMC-APPROVAL FROM SC1ELBYC COMMENT EDDY CURRENT INSPECTION AFTER ANT INITIAL THRESHOLD 56,000 TOTAL FLIGHT CYCLES AND REPEAT EVERY 9000 FLIGHT CYCLES AFTERWARDS PER SRM 55-10-01-2R-11 QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
